Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from skin pigmentation, irritation and itching. Applying creams. Suggestions?

Hi Doctor, my mother has a skin pigmentation problem on her face (partially) especially on the forehead and near the ears. One doctor has advised her to use Momate S skin cream , which she was using since an year now...but when she uses it the spots go away but after that they again come she is also experiencing the feeling of irritation and itching on her face at spots. Please advise
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
It would be very difficult to diagnose the underlying cause for such pigmentation without examining the lesion.
Momate s contains a mid potent steroid mometasone with salicylic acid. Your mother has been using the cream for a long period of time. When used for long steroid can cause thinning of skin in the area . Salicylic acid can irritate the skin leading to burning , itching or stinging sensation over face. So she should stop momate s cream and may apply a mild moisturiser to soothe the area.
I would advise that you meet your consulting dermatologist for further follow up and advise.
Take care
Answered: Sat, 8 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor